# SDR QXEA2014061300516

- Difficulty date: June 13, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 13,599 hours, 14,765 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY SOFT, FULL APPLICATION REQUIRED TO SLOWLY DECELERATE ACFT.  INTERROGATED CDS, NO FAULTS FOUND FOR THE ANIT-SKID SYS. PERFORMED A GVI OF ALL 4 MAIN BRAKES, NO DEFECTS NOTED. BLED THE BRAKES IAW AMM TASK 32-42-00-870-801. TAXIIED THE ACFT, MADE NUMEROUS STOPS USING VARIOUS BRAKING APPLICATIONS. NO DEFECTS NOTED. OPS CHECK FLIGHT DETERMINED TO BE NOT REQUIRED.  PERFORMED HIGH SPEED TAXI WITH CREW, GREATER THAN 60 KTS,  ACFT BRAKES NORMALLY, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
